RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2018, том 15, страницы 1260–1270 (Mi semr993)  

Геометрия и топология

On resolvability of Lindelöf generated spaces

M. A. Filatovaab, A. V. Osipovacb

a Krasovskii Institute of Mathematics and Mechanics, 16 S.Kovalevskaya str. 620990, Yekaterinburg, Russia
b Ural Federal University, 19 Mira str., 620002, Yekaterinburg, Russia
c Ural State University of Economics, 62, 8th of March str., 620219, Yekaterinburg, Russia

Аннотация: In this paper we study the properties of $\mathscr{P}$ generated spaces (by analogy with compactly generated). We prove that a regular Lindelöf generated space with uncountable dispersion character is resolvable. It is proved that Hausdorff hereditarily $L$-spaces are $L$-tight spaces which were defined by István Juhász, Jan van Mill in (Variations on countable tightness, arXiv:1702.03714v1). We also prove $\omega$-resolvability of regular $L$-tight space with uncountable dispersion character.

Ключевые слова: resolvable space, $k$-space, tightness, $\omega$-resolvable space, Lindelöf generated space, $\mathscr{P}$ generated space, $\mathscr{P}$-tightness.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 02.A03.21.0006
The work is supported by the Russian Academic Excellence Project (agreement no. 02.A03.21.0006 of August 27, 2013, between the Ministry of Education and Science of the Russian Federation and Ural Federal University).


DOI: https://doi.org/10.17377/semi.2018.15.102

Полный текст: PDF файл (169 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 515.1
MSC: 54A25
Поступила 29 ноября 2017 г., опубликована 23 октября 2018 г.
Язык публикации: английский

Образец цитирования: M. A. Filatova, A. V. Osipov, “On resolvability of Lindelöf generated spaces”, Сиб. электрон. матем. изв., 15 (2018), 1260–1270

Цитирование в формате AMSBIB
\RBibitem{FilOsi18}
\by M.~A.~Filatova, A.~V.~Osipov
\paper On resolvability of Lindel\"of generated spaces
\jour Сиб. электрон. матем. изв.
\yr 2018
\vol 15
\pages 1260--1270
\mathnet{http://mi.mathnet.ru/semr993}
\crossref{https://doi.org/10.17377/semi.2018.15.102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454860200044}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr993
  • http://mi.mathnet.ru/rus/semr/v15/p1260

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:60
    Полный текст:17
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020